# SDR 2011FA0000483

- Difficulty date: July 5, 2011
- Submitted: July 22, 2011
- Operation: General aviation
- Aircraft: N808RT
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20162
- Engine: Hnywl AS90711A
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 1002720025009
- Part serial: 0158
- Condition: Leaking
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER ACTUATOR LEAKING FLUID.  SUSPECT SEALS.
